# SDR AT0000019

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKES AT LT CABIN WINDOW CUTOUT NR 17.  FABRICATED AND INSTALLED WINDOW CUTOUT DOUBLER IAW TIMCO EO 99-1432 AND SERVICE REWORK DRAWING SR09530053.
